# SDR KCSA101028

- Difficulty date: May 1, 2010
- Submitted: May 1, 2010
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 91,196 hours, 21,799 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON HAS A CHAFE IN THE EXTERNAL SKIN AT NAC STA 205 NEAR THE TOP INBOARD SIDE.
